MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534690
Medical Device Problem Codes Break (1069); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0406 captures the reportable event of stent break.Imdr impact code f2301 captures the used of snare to retrieve the stent.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix biliary stent with naviflex rx delivery system was to be implanted to treat a stone in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent detached from catheter prior to deployment at the tip of scope.The stent was retrieved with a snare.Another advanix biliary stent with naviflex rx delivery system was used to complete the procedure.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Blocks e3, g2 (report source), h6 (device codes), and h11 have been corrected.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex rx delivery system was to be implanted to treat a stone in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the stent detached from catheter prior to deployment at the tip of scope.The stent was retrieved with a snare.Another advanix biliary stent with naviflex rx delivery system was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22342519
Report Number3005099803-2025-02887
Device Sequence Number4901953
Product Code FGE
UDI-Device Identifier08714729787242
UDI-Public(01)08714729787242
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534690
Device Catalogue NumberM00534690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown